# SDR CA080624002

- Difficulty date: June 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Arm
- Part number: D2010104
- Condition: Separated
- Location: Mirror
- Component: Cargo Mirror, Dart
- Component part number: D044715011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DART HAS RECEIVED REPORTS FROM CUSTOMERS THAT UNDER CERTAIN CIRCUMSTANCES ON D044-715-011 AND D022-716-011 CARGO MIRROR INSTALLATIONS AT CHG001 THE D2010-104 ARM MAY CRACK DURING FLIGHT CAUSING THE D2011-101 MIRROR TO SEPARATE FROM THE ASSEMBLY. DART SERVICE BULLETIN SB08-2 IS BEING ISSUED TO ALL CUSTOMERS WHO HAVE PURCHASED THESE ASSEMBLIES FROM DART.
